# SDR SWAA2024031451921

- Difficulty date: February 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 58,345 hours, 35,076 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATE ACCESS PANEL 653BB IB MIDFLAP AT RT WING 2024-121697<[01] REPLACED PLATE ACCESS PANEL 653BB IB MIDFLAP AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02;[02] TASK COMPLETED
